Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 14, 2005, 3:24 PM EST for Clinch County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2005, 3:24 PM EST (20:24 UTC)
- Expired
- Mar 14, 2005, 4:15 PM EST
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Clinch County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 1:40 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 142026
SVRJAX
GAC065-142115-
/O.NEW.KJAX.SV.W.0013.050314T2024Z-050314T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EST MON MAR 14 2005
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA
* UNTIL 415 PM EST
* AT 317 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES WEST OF COGDELL...OR ABOUT 9 MILES NORTHEAST OF LAKELAND...
AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL CROSS U.S. HIGHWAY 441 AND STATE
ROAD 122...AS WELL AS IMPACT AREAS NEAR COGDELL.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3113 8264 3110 8264 3109 8266 3106 8266
3106 8293 3118 8294 3118 8268
$$2 follow-up statements
000
WWUS52 KJAX 142037
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EST MON MAR 14 2005
GAC065-142115-
/O.CON.KJAX.SV.W.0013.000000T0000Z-050314T2115Z/
CLINCH GA-
335 PM EST MON MAR 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EST FOR
NORTHERN CLINCH COUNTY...
AT 327 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES WEST OF COGDELL...MOVING EAST AT 30 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3113 8264 3110 8264 3109 8266 3106 8266
3106 8293 3118 8294 3118 8268
$$
ZAPPE000
WWUS52 KJAX 142102
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EST MON MAR 14 2005
GAC065-142111-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-050314T2115Z/
CLINCH GA-
401 PM EST MON MAR 14 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINCH COUNTY IS
CANCELED...
AT 400 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING FOR NORTHERN CLINCH
COUNTY HAD EXITED INTO WARE COUNTY AND THEREFORE THE WARNING HAS
BEEN CANCELED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3113 8264 3110 8264 3109 8266 3106 8266
3106 8293 3118 8294 3118 8268
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:41 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 14, 1:41 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 141 PM EST MON MAR 14 2005 ...SVR THUNDERSTORM WATCH FOR SOUTHEAST GA UNTIL 7 PM... .SYNOPSIS...A COLD FRONT EXTENDS ACROSS SOUTH GA AND IS SLOWLY MAKING ITS WAYS SOUTHWARD THROUGH THE JAX FORECAST AREA /FA/. THE ATMOSPHERE IS VERY UNSTABLE SOUTH OF THE FRONT WITH LAPS ANALYSIS SHOWING LIFTED INDICES OF -6 AND CAPES FROM 1000-2000 J/KG. 24 HRS AGO DEW PTS WHERE IN THE 30S...WHILE THIS HOUR MID 60 DEG PTS PREVAIL. RUC40 ANALYSIS SHOWS NEGATIVE VORTICITY ADVECTION /NVA/ DEPARTING S GA AND N FL...TRAILED BY A POSITIVE VORTICITY LOBE MOVING EASTWARD ACROSS SOUTHERN FL. SATELLITE IMAGERY SHOWS A BKN CU FILED OVER GA...WHILE A PRE-FRONTAL BAND OF CONVECTION EXTENDS ACROSS CENTRAL FL. MOST CONVECTION IN THIS PRE-FRONTAL BAND HAS REMAINED SOUTH OF MARION COUNTY THUS FAR TODAY...WITH THE EXCEPTION OF ONE STRONG STORM EARLY THIS MORNING. STILL SUSPECT THAT HAIL AND GUSTY WINDS WILL BE THE PRIMARY CONCERNS FROM RESULTANT STORMS THIS AFTN AND THIS EVENING. && .SHORT TERM...WILL CONTINUE WITH MENTION OF ISOLD STRONG STORMS THIS EVENING AS BOUNDARY COLLISIONS OCCUR IN THE VICINITY OF THE SOUTHWARD PROPAGATING FRONT. WITH SUCH WARM TEMPS INLAND THIS AFTN (UPPER 70S) STILL SUSPECT WE COULD GET A LATE AFTN SEABREEZE ALONG THE EAST COAST...AND COUPLED WITH THE SOUTHWARD MOVING FRONT...THIS COULD FOCUS CONVECTIVE DEVELOPMENT ALONG THE IMMEDIATE COAST THIS EVENING. WLY STEERING FLOW WILL CARRY MOST CONVECTION OFFSHORE...AND EXPECT MOST PRECIP WILL BE CLEAR OF THE JAX FA BY 10 PM. SKIES WILL REMAIN MOSTLY CLOUDY THROUGH THE PRE-DAWN HOURS...WITH A FEW PEEKS OF SUN POSSIBLE BY SUNRISE. MIN TEMPS ONLY IN THE LWR 50S INLAND TO NEAR 60 ALONG THE COAST. A COOLER AND MORE DREARY DAY FOR MUCH OF THE AREA TUESDAY AS A WEAK WEDGE EXTENDS DOWN THE EASTERN SEABOARD AS THE FRONTAL BOUNDARY BEGINS TO STALL ACROSS CENTRAL FL. AT THIS TIME HAVE FORECASTED A 20 DEG TEMP GRADIENT ACROSS THE CWA WITH HIGHS ONLY IN THE LWR 60S ACROSS OUR GA ZONES TO UPPER 70S ACROSS MARION COUNTY WHICH WILL BE CLOSER TO THE LINGERING FRONT. PARTLY CLOUDY SKIES WILL BE SHORT- LIVED AS GOMEX MOISTURE INCREASES OVER THE AREA AHEAD OF A DEVELOPING LOW ACROSS THE NORTHERN GULF COAST REGION. PRECIP IS EXPECTED TO BEGIN OVER OUR SW FL ZONES TUE AFTN...AS THE STALLED FRONT ACROSS CENTRAL BEGINS TO LIFT NWD AS A WARM FRONT AHEAD OF THE DEVELOPING GULF LOW. AS THE WARM FRONT LIFTS UP THE FL PENINSULA AND OVER SOUTH GA TUE NIGHT...EXTREMELY STRONG SUB-TROP JET DYNAMICS DEVELOP OVER THE SOUTHEAST REGION. THE GFS80 SHOWS A BACK-BUILDING 200-250MB JET AND STRONG DIVERGENCE OVER THE AREA DURING THIS PERIOD AND WITH LOW LVL GULF FLOW OF 40-45 KTS THE MOISTURE INFLUX WILL BE PRIME FOR CONVECTION ALONG AND IN THE VICINITY OF THE WARM FRONT. HAVE INCREASED POPS TUE NIGHT-WED TO CATEGORICAL AND MENTIONED HVY PRECIP. STORM TOTAL ACCUMULATIONS LOOK TO BE ON THE ORDER OF 2-4 INCHES ACROSS THE AREA...WITH ISOLD AMTS OF 5-6 NOT OUT OF THE QUESTION ESPECIALLY FOR OUR GA ZONES WHERE THE SFC LOW WILL TRACK OVER LATE WED. WED NIGHT INTO EARLY THURS WEAK LOW PRESSURE WILL LINGER OVER THE AREA UNTIL LATE THURS WHEN THE MID LVL TROUGH FINALLY EJECTS DOWNSTREAM OF THE EASTERN SEABOARD. EXPECT DRIER AIR TO FILTER INTO THE AREA LATE THURS-FRI BEFORE THE APPROACH OF THE NEXT STORM SYSTEM THIS WEEKEND. .LONG TERM...AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK AS THE SOUTHERN STREAM JET REMAINS IN PLACE OVER THE REGION. A SERIES OF SFC LOWS WILL TRACK ACROSS OR JUST NORTH OF THE AREA...THE FIRST ONE ON SAT TRAILED BY A SECOND MON. WILL CARRY A LOW CHC OF POPS THROUGH THE EXTENDED PERIOD AND NEAR CLIMO TEMPS WITH HIGHS IN THE LOW-MID 70S AND MINS IN THE LWR 50S. && .MARINE...NO SIGNICANT CHANGES EXPECTED TO THE PACKAGE AT THIS TIME. SVR TSTORM WATCH #50 IN EFFECT FOR GA WATERS UNTIL 7 PM. && .PRELIMINARY POINT TEMPS/POPS... AMG 51 65 55 62 / 10 30 80 80 SSI 55 62 59 64 / 30 30 80 80 JAX 57 67 61 71 / 20 20 80 80 SGJ 60 68 64 72 / 30 20 70 80 GNV 59 75 63 73 / 20 20 70 80 OCF 60 77 64 75 / 20 30 70 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...SEVERE THUNDERSTORM WATCH #50 FOR ALL ZONES UNTIL 7 PM. AM...SEVERE THUNDERSTORM WATCH #50 FOR AMZ450-AMZ470 UNTIL 7 PM.. && PUBLIC...24/ENYEDI MARINE/FIRE WX....13/WOLF
Hazardous weather outlook, Mar 14, 1:48 PM EST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 148 PM EST MON MAR 14 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 148 PM EST MON MAR 14 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORM WATCH FOR SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS UNTIL 7 PM... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD FRONT WHICH WILL MOVE THROUGH THE AREA THIS AFTERNOON. ONE INCH HAIL AND WIND GUSTS OVER 50 MPH ARE POSSIBLE IN THE STRONGEST STORMS...ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. THE STRONGEST STORMS WILL DEVELOP AFTER 2 PM AFTERNOON AND GENERALLY MOVE EAST TO SOUTHEAST AT 35 MPH NORTH OF INTERSTATE 10 AND THE ADJACENT COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... ...SIGNIFICANT RAINFALL POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE POSSIBLE AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS THE COLD FRONT STALLS ACROSS THE AREA AND THEN LIFTS NORTH AS A WARM FRONT. PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE AS THE FRONT LIFTS NORTHWARD AHEAD OF AN AREA OF LOW PRESSURE OVER GEORGIA TUESDAY NIGHT AND WEDNESDAY. AS THE LOW TRACKS ACROSS THE AREA WEDNESDAY...THE CHANCE OF HEAVY RAINFALL WILL INCREASE OVER NORTH FLORIDA. STORM TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 2 TO 4 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED THIS AFTERNOON IN SOUTHEAST GEORGIA. SPOTTERS ARE REQUESTED TO REMAIN ON HIGH ALERT IN NORTHEAST FLORIDA...AND TO SELF-ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI
In the hours before
Special weather statement, Mar 14, 2:50 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EST MON MAR 14 2005 GAZ135-142030- APPLING GA- 250 PM EST MON MAR 14 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 330 PM EST... AT 250 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER PINE GROVE...OR ABOUT 4 MILES SOUTHEAST OF GRAHAM...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PINE GROVE AND BAXLEY THROUGH 330 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Mar 14, 3:00 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 PM EST MON MAR 14 2005 GAZ162-142045- ECHOLS GA- 300 PM EST MON MAR 14 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 345 PM EST... AT 300 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 18 MILES WEST OF STATENVILLE...OR ABOUT 13 MILES WEST OF JENNINGS...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STATENVILLE THROUGH 345 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Mar 14, 3:03 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 303 PM EST MON MAR 14 2005 FLZ020-142045- HAMILTON FL- 303 PM EST MON MAR 14 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 345 PM EST... AT 303 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 11 MILES WEST OF JENNINGS...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JENNINGS THROUGH 345 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Mar 14, 3:05 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 305 PM EST MON MAR 14 2005 GAZ136-142030- WAYNE GA- 305 PM EST MON MAR 14 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WAYNE COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 330 PM EST... AT 305 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED ABOUT 8 MILES NORTHEAST OF SURRENCY... MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL CROSS STATE ROAD 169...AFFECTING MANY RURAL AREAS THROUGH 330 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Mar 14, 3:10 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 PM EST MON MAR 14 2005 FLZ024-025-142100- DUVAL FL-NASSAU FL- 310 PM EST MON MAR 14 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND NORTHERN DUVAL COUNTIES FOR HAIL VALID UNTIL 400 PM EST... AT 310 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF CALLAHAN...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CALLAHAN AND YULEE THROUGH 400 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Mar 14, 3:19 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 319 PM EST MON MAR 14 2005 GAZ163-142045- CLINCH GA- 319 PM EST MON MAR 14 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLINCH COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 345 PM EST... AT 319 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 16 MILES WEST OF COGDELL...OR ABOUT 7 MILES NORTHEAST OF LAKELAND...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COGDELL THROUGH 345 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:40 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 54 min |
| Mar 14, 3:49 PM EST | Severe Thunderstorm Warning | JAX | Ware | 31 min |
| Mar 14, 4:13 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 52 min |
| Mar 14, 4:53 PM EST | Severe Thunderstorm Warning | JAX | Camden | 57 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.